# SDR DL76S980782

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410131A
- Condition: Delaminated
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE NR 1 L/E SLAT TRAILING EDGE WEDGE NEAR THE INB'D END.  DELAM WAS APPROX 3 BY 6.  REPAIRED PER ERA 364501-14AD.
